MathSciNet Relay Station
MathSciNet bibliographic data
MR1738150 58J60 (53C27)
Kim, Eui Chul; Friedrich, Thomas The Einstein-Dirac equation on Riemannian spin manifolds. J. Geom. Phys. 33 (2000), no. 1-2, 128–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement